# SDR DHL9780212C

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING INBD FLAP UPPER SECTION INBOARD SIDE OF ICE BREAKER BADLY DAMAGED.  CUT OUT DAMAGED SECTION, FABRICATED REPAIR DOUBLER, INSTALLED PER SRM 57-2-1, 5.2 X 24.4.
